# SDR ZESA2010002

- Difficulty date: February 25, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N70AP
- Make and model: Bell 407
- Aircraft serial: 53409
- Aircraft time: 6,511 hours, 6,294 cycles
- Engine: Allsn 250C47B
- Engine time: 6,493 hours, 5,132 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 23064570
- Part serial: 656
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 08/28/2009, TURBINE ASSY PN 23063354 SN CAT-44643 WAS REMOVED FOR O/H AND LIFE LIMIT ON THE WHEELS AND A LOANER WAS INSTALLED WITH A REPAIRED COMBUSTION LINER.  ON FEB 25, 2010 UPON INSTALLATION OF THE ORIGINAL O/H TURBINE ASSY, IT WAS FOUND THAT THE REPAIRED COMBUSTION LINER PN 23064570 SN 656 HAD DEVELOPED A CRACK 3/4" AND 3 OUT OF 5 FLANGE SEGMENTS HAD BROKEN OFF OF WHICH 2 WERE BENT OVER THE TURBINE STATOR VANES AND THE THIRD REMAINS MISSING.  IT IS BELIEVED TO BE INSIDE THE RENTAL TURBINE ASSY.  THE COMBUSTION LINER HAS 305 HRS AND 301 CYC.
